Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 47, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Sep 29, 2009, 6:05 AM EDT. It took effect at Sep 29, 2009, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2009, 6:05 AM EDT (10:05 UTC)
- In effect from
- Sep 29, 2009, 2:00 PM EDT
- Expired
- Sep 29, 2009, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 291005 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 505 AM CDT TUE SEP 29 2009 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A MUCH DRIER AIRMASS IS FILTERING INTO THE AREA IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH LATE MONDAY EVENING. A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT IS EXPECTED IN THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND AGAIN ON WEDNESDAY AFTERNOON. FLZ001>006-292100- /O.UPG.KMOB.FW.A.0037.090929T1800Z-090930T0000Z/ /O.NEW.KMOB.FW.W.0047.090929T1800Z-090930T0000Z/ /O.NEW.KMOB.FW.A.0038.090930T1800Z-091001T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 505 AM CDT TUE SEP 29 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A MUCH DRIER AIRMASS IS FILTERING INTO THE AREA IN THE WAKE OF A COLD FRONT. AS A RESULT...FOUR TO FIVE HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED ACROSS THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND AGAIN ON WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
000 WWUS84 KMOB 291949 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 249 PM CDT TUE SEP 29 2009 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A MUCH DRIER AIRMASS IS FILTERING INTO THE AREA IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH LATE MONDAY EVENING. A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT IS EXPECTED IN THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND AGAIN ON WEDNESDAY AFTERNOON. FLZ001>006-301200- /O.CON.KMOB.FW.W.0047.000000T0000Z-090930T0000Z/ /O.CON.KMOB.FW.A.0038.090930T1800Z-091001T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 249 PM CDT TUE SEP 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A MUCH DRIER AIRMASS IS FILTERING INTO THE AREA IN THE WAKE OF A COLD FRONT. AS A RESULT...FOUR TO FIVE HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED ACROSS THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND POTENTIALLY AGAIN ON WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 28, 11:58 PM EDT, 6 hours 7 minutes earlier.
Area forecast discussion, Sep 28, 11:58 PM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1058 PM CDT MON SEP 28 2009
.AVIATION UPDATE FOR 29/06Z...MIGHT STILL BE A FEW SHOWERS OR
THUNDERSTORMS ALONG THE COAST FROM PNS TO DTS AT MIDNIGHT WITH MVFR
CONDITIONS. OTHERWISE...GENERALLY CLEAR SKIES OVERNIGHT THROUGH
TUESDAY AS WINDS BECOME MORE NORTHERLY TOWARD MORNING AS DRIER AIR
FLOWS INTO THE AREA BEHIND A LATE NIGHT FROPA. A BIT GUSTY AFTER
SUNRISE...ESPECIALLY ALONG THE BEACHES. /11
.SHORT TERM UPDATE...MADE A FEW CHANGES TO THE GRIDS...MAINLY TO
REMOVE THE POPS FROM THE LAND ZONES AND ADJUST THE SKIES. WILL SEND
THE UPDATE AROUND 1115 PM OR SO...AFTER THE LINE OF SHOWERS AND
THUNDERSTORMS MOVE OFF THE LAND AND OVER THE GULF WATERS. /11
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:05 AM EDT | Fire Weather Watch | MOB | 24 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.